# SDR SIMA20141218004

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,080 hours, 20,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NUMBER 1 ENG LEAK, DECLARED EMER, LANDED SHOWING 15%.  FOUND MISSING O RING ON NR 1 ENG HYD PUMP, SHEAR SHAFT.  INSTALLED NR 1 SHEAR SHAFT O RING IAW AMM 29-11-01.  OPERATIONS & LEAK CHECKED GOOD.
